MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-1030-CS
Medical Device Problem Codes Positioning Problem (3009); Activation Failure (3270)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a stroke, requiring additional intervention.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.After the stent was placed, the physician was instructed to take an orthogonal view, but did not feel it was necessary.The stent appeared completely open.The patient went to the post anesthesia care unit (pacu) and was doing well the next morning.Post tcar procedure, the patient experienced a stroke.Subsequent imaging revealed calcification at the base of the stent, which impinged on the stent and prevented it from opening completely.Additionally, it was noted that the stent was positioned too high.The patient was transferred to another medical center, and the artery was revascularized with another stent.
 
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # for this product.All available product data has been included in this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # for this product.All available product data has been included in this report.Updated fields: h6 - evaluation method codes; evaluation conclusion codes.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24314168
Report Number2124215-2026-07699
Device Sequence Number5650170
Product Code NIM
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-1030-CS
Device Catalogue NumberSR-1030-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient RaceWhite